# SDR SWAA2025020392108

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N8923Q
- Make and model: Boeing 737-8
- Aircraft serial: 42568
- Aircraft time: 1,898 hours, 1,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLASH LIGHT NO WORKING<[01] REMOVED AND REPLACED AFT RIGHT INBD EMERGENCY FLASHLIGHT PER AMM 25-64-00. THIS CLEARS MEL 25-64-02A.
